MAUDE Adverse Event Report: DJO, LLC TRITON DTS PKG US STD; EQUIPMENT, TRACTION, POWERED

DJO, LLC TRITON DTS PKG US STD; EQUIPMENT, TRACTION, POWERED
Model Number 2841
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no indication that the device will be returned to the manufacturer for evaluation.If the device is returned, the device will be evaluated and a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the traction device was experiencing inconsistent rope recoil.The rope starts making a clicking sound and stops working.There is no indication that there was any patient involvement or patient harm.
 
Additional Manufacturer Narrative
One triton dts pkg us std (part number 2841 / serial number (b)(4)/ lot number 1018) was returned for evaluation.The unit was tested and found to be working properly.The complaint reported by the customer could not be duplicated.The device history record (dhr) was reviewed.There was no information in the dhr that would indicate a problem that contributed to the reported complaint.Trending data was reviewed and no trend was identified that would indicate a systemic problem.No further action is warranted.

Brand Name
TRITON DTS PKG US STD
Common Device Name
EQUIPMENT, TRACTION, POWERED
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8389946
Report Number9616086-2019-00010
Device Sequence Number19190597
Product Code ITH
UDI-Device Identifier00888912022170
UDI-Public00888912022170
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K053223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2841
Device Lot Number1018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1